MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRABECULAR METAL REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. TRABECULAR METAL REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00434903603
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item# 00434901013; lot# 67375014.E1: full establishment name: (b)(6).G2: foreign, event occurred in china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an implantation of the zimmer tmr reverse shoulder prosthesis, the augmented 3mm liner could not be inserted into the humeral stem.It was noted that it popped up when trying to press it in.Subsequently, a 6mm augmented liner was used instead with the same stem and inserted easily.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6.Visual examination of the returned product identified signs of use.The edge of the device has scratches and gouges in multiple areas.There is positive material in one of the cutouts along the edge of the liner from damage.There are 3 locking fingers on the back of the device that have damage to the attaching feature.Verified etch and all product identifiers to confirm the device is conforming to print specifications.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRABECULAR METAL REVERSE SHOULDER SYSTEM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23846211
Report Number0001822565-2025-04606
Device Sequence Number9959086
Product Code PHX
UDI-Device Identifier00889024633063
UDI-Public(01)00889024633063(17)291112(10)66949083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434903603
Device Lot Number66949083
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Patient SexUnknown